Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Rashes, pimples around nose and mouth. Using melacare, skin lite, dry skin on stopping. Suggestions?

am i have used skin lite for `18 months beginning it worked wonders for me but later my skin became pink like a rash then i started using melacaref rom 6 months now am getting pimples mostly around my nose and mouth. i want to get rid of this creams. but if i am stop using my skin becomes flaky dry and lifeless.please suggest me
Asked On : Tue, 29 Jan 2013
Answers:  3 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Now you are facing steriod reaction, which is present in skinlite..,
This is called Steriod acne..,
Only comedone extraction and Radio-frequency will give good result..,
Stop all topical creams...,
Use only clindamycin cream and Isotretinoin tablets..,
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Tanusree Biswas's  Response
Hello!Thanks for your query!
Skinlite Cream (Hydroquinone) is a skin-bleaching agent that is used to lighten areas of darkened skin such as freckles, chloasma (also known as melasma), age spots, and acne scars.It should not be used very continuously as u are.Prolonged use of Hydroquinone has been associated with the development of exogenous ochronosis (a persistent blue-black pigmentation),but this is rare. Melacare also has the same hydroquinone, hence if you are using both together, you are overdosing yourself !
The steroids contained in these products may cause the acne you are talking about.These creams suppress melanin production to a big extent, but when you stop ,the natural production resumes.Also meanwhile , a lot of damage must have occurred due to the product dependance itself!
U can do a few sittings of Chemical peels as these help more in exfoliation and lightening.They are also safe when done properly.
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Kalpana Pathak's  Response
Melacare or skinlite are strong depigmenting creams containing hydro quinine, steroid and tretinoin. Unsupervised prolonged use of these creams may lead to skin thinning, redness, dryness of skin, acne and may also lead to rebound hyperpigmentation. So these should always be used under a doctor's follow up. Kindly stop using these creams. To treat your skin
Use a mild cleanser like cetaphil cleansing lotion to wash face
Use a mild moisturiser like cetaphil moisturising lotion or elovera lotion and a good sunscreen
Apply adapalene gel over acne lesions.
These are just the general recommendations that will reduce dryness and take care of pimple to some extent. Kindly consult a dermatologist to get your skin analysed so that a personalised treatment can be suggested. Take care.
Answered: Tue, 29 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor